MathSciNet Relay Station
MathSciNet bibliographic data
MR613858 20C30 (05A17)
Zelevinsky, A. V. A generalization of the Littlewood-Richardson rule and the Robinson-Schensted-Knuth correspondence. J. Algebra 69 (1981), no. 1, 82–94.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement